MathSciNet Relay Station
MathSciNet bibliographic data
MR2021968 (2004i:46109) 46M18 (46E22 47A13 47A20 47J99)
Douglas, Ronald G.; Misra, Gadadhar Quasi-free resolutions of Hilbert modules. Integral Equations Operator Theory 47 (2003), no. 4, 435–456.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement